# SDR ASAA2022122141194

- Difficulty date: December 17, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 51,998 hours, 15,274 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED ON RECALL. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE REF B737-800 FIM 21-62 TASK 801. FAULT RESET. NO CURRENT FAULT. CONT CAB ZONE TEMP LIGHT REMAINS EXTINGUISHED DURING RECALL.  ORIG SUBMISSION DATE: 12/21/2022
